# SDR UPS01237073

- Difficulty date: September 15, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Beam
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NUMBER 3 FUEL TANK CRACK ON L/G SUPPORT BEAM AT WS 304.  REPLACED BUSHING RT LANDING GEAR O/B END OF BEAM IAW SB 727-57-167.  REMOVED AND REPLACED FWD AND AFT FITTINGS AT WS 304 LEFT GEAR SUPPORT BEAM AS PER B727 SRM 51-10-2.  PERFORMED HFEC INSP PER BOEING NDT MANUAL PART 6-51-01-00 FIG 11, NO CRACK FOUND.
